IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 3-4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/563

Title: Directions De Majoration D'une Fonction Quasiconvexe Et Applications
Authors: Amara, Charki
Keywords: Recession Cones
Quasiconvex Functions
Sensitivity Analysis
Epiconvergence
Marginal Functions
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 3-4, (1998), 289p-306p
Abstract: We introduce the convex cone constituted by the directions of majoration of a quasiconvex function. This cone is used to formulate a qualification condition ensuring the epiconvergence of a sequence of general quasiconvex marginal functions in finite dimensional spaces.
URI: http://hdl.handle.net/10525/563
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol24-num3-4-1998-p289-p306.pdf504.18 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback